# SDR DXTA200601238

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 6,188 hours, 4,024 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005761
- Part serial: P199
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 4,738 hours, 4,178 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT INTO BCT, ATTEMPTED TO START THE APU TWICE.  WHILE ATTEMPTING A SECOND START, SMELLED AN ELECTRICAL ODOR COMING FROM THE OVERHEAD GASPER.  ABANDONED ALL FURTHER ATTEMPTS TO START APU.  PERFORMED OPERATIONAL CHECKS OF THE APU AND INSPECTED APU, NO DEFECTS NOTED STARTED APU AND RAN FOR 2.0 HOURS REFORMED RESTART OF APU WITH NO DEFECTS NOTED IAW CESSNA 750 MAINTENANCE MANUAL CHAPTER 49-10-00.  INSPECTED LOAD CONTROL VALVE AND MAX COOLING VALVE NO DEFECTED NOTED ALSO INSPECTED J-BOX NO DEFECTS NOTED DID FIND DUCT SUPPLY TEMP SET HIGH AT 133 DEGREES.  RESET TEMP CONTROL AND PERFORMED OPS CHECK IAW CESSNA 750 MM CHAPTER 21-60-00, OPS CHECK SATISFACTORY.
